# SDR UPS97824463

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, CENTER WING LOWER REAR SPAR CAP CRACKED BETWEEN 2 FASTENRS IN AFT TANG 32 RT OF KEEL BEAM.  PERFORMED HFEC INSP IAW MIL-S-271F AND FOUND CRACK.  FABRICATED REPAIR ANGLE FROM 7075-T6511 PO 111040, IAW REO 03412 AND DC8 SRM 51-9- 0.  CUT OUT WEB TO ACCESS REAR SPAR AREA, FABBED WEB FILLER AND DOUBLER IAW DC8 SRM 53-2-0.  LOCATED AND DRILLED REPAIR ANGLE IAW DC8 SRM 51-1-24, ALDOINED AND PRIMED REPAIR PARTS IAW DC8 SRM 51-1-8, INSTALLED REPAIR PARTS IAW SRM 51-1-20D, 51-1-21, AND REO 03412.
